On relations between operators on R^{N}, T^{N} and Z^{N}

Tom 101 / 1992

P. Auscher Studia Mathematica 101 (1992), 165-182 DOI: 10.4064/sm-101-2-165-182

Streszczenie

We study different discrete versions of maximal operators and g-functions arising from a convolution operator on R. This allows us, in particular, to complete connections with the results of de Leeuw [L] and Kenig and Tomas [KT] in the setting of the groups R^{N}, T^{N} and Z^{N}.

Autorzy

  • P. Auscher

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek